Alert archive / New Mexico / Flood Watches in 2025

Flood Watch 21, NWS Albuquerque, NM

July 9, 2025Lincoln County, New Mexico

NWS Albuquerque, NM issued this flood watch at Jul 9, 2025, 2:32 AM MDT for Lincoln County, New Mexico. It took effect at Jul 9, 2025, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2025, 2:32 AM MDT (08:32 UTC)
In effect from
Jul 9, 2025, 12:00 PM MDT
Expired
Jul 9, 2025, 8:28 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 96 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2025-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2025-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
3981 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

780 
WGUS65 KABQ 090832
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
232 AM MDT Wed Jul 9 2025

NMZ226-091815-
/O.NEW.KABQ.FA.A.0021.250709T1800Z-250710T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-
232 AM MDT Wed Jul 9 2025

...FLOOD WATCH IN EFFECT FROM NOON MDT TODAY UNTIL 9 PM THIS 
EVENING...

* WHAT...Flash flooding caused by excessive rainfall is possible.

* WHERE...A portion of central New Mexico, including the following 
  area, South Central Mountains.

* WHEN...From noon MDT today through this evening.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks. Flooding may occur 
  in poor drainage and urban areas. Low-water crossings may be 
  flooded. Storm drains and ditches may become clogged with debris.

* ADDITIONAL DETAILS...
  - High resolution models depict showers and thunderstorms
    regenerating for a few hours this afternoon just west of
    Ruidoso, where atmospheric moisture remains sufficiently high
    for rain rates up to 1 inch per hour.  A second round of
    showers and thunderstorms is also forecast to pass southward
    over the Ruidoso area early this evening. Rapid runoff is
    expected to develop below recent burn scars, where the ground
    is already saturated from two consecutive days of heavy
    rainfall and flash flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

44
2 follow-up statements
054 
WGUS65 KABQ 091819
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
1219 PM MDT Wed Jul 9 2025

NMZ226-100230-
/O.CON.KABQ.FA.A.0021.000000T0000Z-250710T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-
1219 PM MDT Wed Jul 9 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of central New Mexico, including the following 
  area, South Central Mountains.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks. Flooding may occur 
  in poor drainage and urban areas. Low-water crossings may be 
  flooded. Storm drains and ditches may become clogged with debris.

* ADDITIONAL DETAILS...
  - High resolution models depict showers and thunderstorms
    regenerating for a few hours this afternoon just west of
    Ruidoso, where atmospheric moisture remains sufficiently high
    for rain rates up to 1 inch per hour.  A second round of
    showers and thunderstorms is also forecast to pass southward
    over the Ruidoso area early this evening. Rapid runoff is
    expected to develop below recent burn scars, where the ground
    is already saturated from two consecutive days of heavy
    rainfall and flash flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

25
600 
WGUS65 KABQ 100228
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
828 PM MDT Wed Jul 9 2025

NMZ226-100330-
/O.CAN.KABQ.FA.A.0021.000000T0000Z-250710T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-
828 PM MDT Wed Jul 9 2025

...FLOOD WATCH IS CANCELLED...

The Flash Flood Watch is cancelled for a portion of central New 
Mexico, including the following area, South Central Mountains.

Flash flooding is no longer expected to pose a threat. Please 
continue to heed any remaining road closures.

$$

16

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flood watch went out at Jul 9, 2:22 AM MDT, 10 minutes earlier. Its key messages:

  • Updated at 111 AM MDT Wed Jul 9 2025
  • Hazardous heat is forecast for the northwest plateau today and Thursday, and potentially also over the middle and lower Rio Grande Valley and Glenwood area Thursday.
  • For the remainder of the work week some gusty virga showers and dry thunderstorms are forecast each afternoon and early evening west of the central mountain chain and north of Highway 60. Wetting precipitation chances will begin to increase there this weekend into early next week.
  • After a downtick in thunderstorm coverage today, scattered to numerous showers and thunderstorms will develop each afternoon and evening Friday through early next week from the central mountain chain eastward, and over the southwest mountains. Locally heavy rainfall will be possible each day with a heightened risk of burn scar flash flooding.
  • A Flood Watch for Flash Flooding is in effect for the Ruidoso area again today from noon until 9 PM MDT.
Area forecast discussion, Jul 9, 2:22 AM MDT, 10 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
222 AM MDT Wed Jul 9 2025

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.KEY MESSAGES...
Updated at 111 AM MDT Wed Jul 9 2025

- Hazardous heat is forecast for the northwest plateau today and
  Thursday, and potentially also over the middle and lower Rio
  Grande Valley and Glenwood area Thursday.

- For the remainder of the work week some gusty virga showers and
  dry thunderstorms are forecast each afternoon and early evening
  west of the central mountain chain and north of Highway 60.
  Wetting precipitation chances will begin to increase there this
  weekend into early next week.

- After a downtick in thunderstorm coverage today, scattered to
  numerous showers and thunderstorms will develop each afternoon
  and evening Friday through early next week from the central
  mountain chain eastward, and over the southwest mountains.
  Locally heavy rainfall will be possible each day with a
  heightened risk of burn scar flash flooding.

- A Flood Watch for Flash Flooding is in effect for the Ruidoso
  area again today from noon until 9 PM MDT.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 111 AM MDT Wed Jul 9 2025

Models depict the upper high persisting over the NM/AZ border
today, then weakening and shifting southwestward on Thursday in
response to an upper level trough that will clip northeast NM in
northwest flow aloft.

Today, model PWATs continue to show a decrease in moisture
overall, with a corresponding downtick in thunderstorm coverage
across much of northern and central NM. Storms will tend to favor
the central mountain chain and adjacent high plains this afternoon
and evening, as well as the southwest mountains. High resolution
models depict the south central mountains, including Ruidoso,
being the most favored location for showers and thunderstorms,
with one round of showers and thunderstorms developing over recent
burn scars in the afternoon, then another round moving southward
over the Ruidoso area in the early evening. The model PWAT
forecast over the Ruidoso area varies around 1 inch this
afternoon, which is plenty of moisture for a healthy storm to
wring out and cause significant flash flooding; especially given
saturated soils from heavy rain and flash flooding over the past
two days. Further, low level inflow out of the southeast is
forecast to move upslope onto Sierra Blanca Peak this afternoon
(like the past two days), feeding storms and supporting NBM's
depiction of storms regenerating for a few consecutive hours
during mid-to-late afternoon just west of Ruidoso. Therefore, we
will issue another Flood Watch for Flash Flooding for the Ruidoso
area this afternoon until after the second round of precipitation
crosses early this evening. Wouldn't expect as much rain as the
1.5-3.5" that fell on the scars Tuesday, but this weather pattern
has been a very effective storm generator and rainfall producer
in the Ruidoso area, and it is a good idea for people down there
to prepare for additional impacts.

Otherwise, it will be hot west of the central mountain chain today
and Thursday with lower elevation high temperatures near 100
degrees in many locations. A Heat Advisory remains in effect this
afternoon for the northwest plateau, including Farmington. Another
Heat Advisory may be needed there on Thursday, as well as the
middle and lower Rio Grande Valley, and potentially Glenwood.

Look for an increase in Thunderstorm coverage many places on
Thursday as the upper trough clips northeast NM. The storm system
will strengthen northwest flow aloft and increase shear and
instability enough for at least isolated severe thunderstorms east
of the central mountain chain Thursday afternoon and evening.
While the Ruidoso area will probably have scattered to isolated
showers and thunderstorms track southeastward off Sierra Blanca
Peak on Thursday, the low level inflow will be down the slope, so
high resolution models are not depicting consecutive hours of
cell regeneration over the burn scars like we saw yesterday and
may again see today.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 111 AM MDT Wed Jul 9 2025

Friday through Tuesday will feature daily rounds of scattered to
numerous showers and thunderstorms as repeated upper level troughs
clip northeast NM in northwest flow aloft, sending moist
backdoor cold fronts into the forecast area. The central mountain
chain eastward will receive the most rain with multi-day totals
likely reaching over 0.50" in most locations, and some spots
potentially reaching over 2 inches. In addition, northwest flow
aloft is notorious for producing severe weather east of the
central mountain chain, and it will likely do so every afternoon,
evening, and potentially into the late night hours with passing
disturbances aloft. Recent burn scars along the east slopes of the
central mountain chain will probably have a risk of flash
flooding every day Friday through Tuesday.

West of the central mountain chain, showers and storms will be
pretty spotty on Friday, then better moisture will arrive with
moderate central valley gap winds each night Friday night through
Sunday night. The western fringe of the moisture will probably
feature gusty virga showers and dry thunderstorms at least through
the first half of the weekend.

With the best moisture favoring eastern areas, high temperatures
through the long-term forecast period will generally vary from
near to a few degrees above 1991-2020 averages west of the central
mountain chain, and a few to several degrees below the averages
farther east.

&&

.AVIATION...
(06Z TAFS)
Issued at 1144 PM MDT Tue Jul 8 2025

Isolated to widely scattered showers and thunderstorms will track
south and southeastward along the central mountain chain and
adjacent high plains Wednesday afternoon, and also over the
southwest mountains, at speeds around 10-15 KT. One of the most
likely airports to be impacted will be KSRR, where high resolution
models show at least two rounds of thunderstorms crossing from
the north, one during mid afternoon and the other closer to
sunset. Atmospheric moisture is trending downward, so there will
be some gusty virga showers and dry thunderstorms in the mix
mainly west of the Sangre de Cristo Mountains to the Jemez
Mountains, including KSAF, and also over the Sandia and Manzano
Mountains. Stronger thunderstorms and virga showers Wednesday
afternoon and evening will be capable of producing microbursts
with localized, brief, and erratic wind gusts up to 45 KT. Storms
should mostly end by midnight Wednesday night.

&&

.FIRE WEATHER...
Issued at 111 AM MDT Wed Jul 9 2025

Heat, as well as gusty virga showers and dry thunderstorms will
be the main fire weather concern west of the central mountain
chain and north of Highway 60 for the remainder of this week.
Temperatures will trend cooler as Gulf moisture increases over
western areas with central valley gap winds each night over the
weekend. Nocturnal gusts below canyons should generally vary in
the 25-40 mph range, but could be stronger at times below favored
canyons like Tijeras Canyon in Albuquerque.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington...................... 100  65  99  59 /   0  10   0   0
Dulce...........................  95  50  93  45 /   5  10  10   5
Cuba............................  93  60  93  57 /   5  10  20  10
Gallup..........................  96  58  96  54 /   5  20  10  10
El Morro........................  92  60  91  57 /  10  20  20  20
Grants..........................  95  60  96  57 /  10  20  20  20
Quemado.........................  94  63  93  62 /  20  30  40  40
Magdalena.......................  92  69  93  68 /  10  10  50  20
Datil...........................  90  62  91  64 /  20  20  50  30
Reserve.........................  99  60  98  56 /  30  30  50  30
Glenwood........................ 103  65 103  62 /  40  30  50  20
Chama...........................  89  52  87  48 /  10  10  20   5
Los Alamos......................  88  65  90  63 /  20   5  30  10
Pecos...........................  88  60  91  58 /  30   5  30  10
Cerro/Questa....................  89  59  88  54 /  10   5  40  10
Red River.......................  80  50  79  47 /  10   5  50  10
Angel Fire......................  82  44  82  41 /  20   5  50  10
Taos............................  91  56  91  52 /  10   5  30   5
Mora............................  85  54  88  53 /  30   5  40  10
Espanola........................  97  65  97  61 /  10   5  20  10
Santa Fe........................  91  65  92  62 /  20   5  20  10
Santa Fe Airport................  94  64  96  61 /  10   5  20  10
Albuquerque Foothills...........  96  73  99  70 /  10   5  20  20
Albuquerque Heights.............  97  73 100  70 /  10   5  20  20
Albuquerque Valley.............. 100  71 102  69 /   0   5  20  20
Albuquerque West Mesa...........  98  72 101  70 /   5   5  20  20
Belen...........................  99  70 101  68 /   0   5  20  20
Bernalillo......................  99  71 101  67 /  10   5  20  10
Bosque Farms....................  99  69 101  66 /   0   5  20  20
Corrales........................ 100  72 102  69 /   5   5  20  20
Los Lunas.......................  98  71 101  68 /   0   5  20  20
Placitas........................  95  69  98  68 /  10   5  20  10
Rio Rancho......................  98  72 101  69 /   5   5  20  20
Socorro......................... 101  73 103  73 /   5  10  20  30
Sandia Park/Cedar Crest.........  91  65  93  62 /  10   5  20  20
Tijeras.........................  92  68  95  64 /  10   5  20  20
Edgewood........................  92  60  94  58 /  20   5  20  20
Moriarty/Estancia...............  92  59  96  55 /  20   5  20  20
Clines Corners..................  87  60  89  58 /  20   5  20  20
Mountainair.....................  90  64  93  61 /  20   5  30  20
Gran Quivira....................  89  63  93  61 /  20   5  30  20
Carrizozo.......................  92  68  95  67 /  20  20  30  20
Ruidoso.........................  84  61  88  63 /  50  50  40  20
Capulin.........................  87  58  88  53 /  10   5  50  30
Raton...........................  90  55  91  54 /  10   5  50  20
Springer........................  92  57  93  55 /  20   5  40  10
Las Vegas.......................  88  58  90  55 /  20   5  30  10
Clayton.........................  93  66  94  61 /  10   5  20  40
Roy.............................  89  62  91  58 /  20   5  20  20
Conchas.........................  97  68  99  64 /  10   5  10  20
Santa Rosa......................  93  65  96  62 /  20  10  10  20
Tucumcari.......................  94  68  96  64 /  10   5   5  30
Clovis..........................  95  67  97  67 /   5   5   0  30
Portales........................  96  67  98  66 /   5   5   0  30
Fort Sumner.....................  95  68  98  66 /  10   5   5  20
Roswell.........................  98  70 101  71 /  10   0   0  20
Picacho.........................  92  65  97  66 /  20  20  10  20
Elk.............................  90  63  95  65 /  20  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM MDT this evening for
NMZ201.

Flood Watch from noon MDT today through this evening for NMZ226.

&&

SHORT TERM...44
LONG TERM....44
AVIATION...44

In the hours before

Local storm report, Jul 8, 8:32 PM MDT, 6 hours before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
832 PM MDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Flash Flood      1 WNW Ruidoso           33.33N 105.69W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Corrects previous flash flood report from 1
            WNW Ruidoso. Hummingbird Lane and Slay Road
            are washed out. Houses are in the water.

&&

34
Local storm report, Jul 8, 8:33 PM MDT, 5 hours 59 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albuquerque NM
833 PM MDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Flash Flood      1 WNW Ruidoso           33.33N 105.69W
07/08/2025                   Lincoln            NM   Emergency Mngr

            5 ft of water over Main Bridge 1.

0258 PM     Flash Flood      1 WNW Ruidoso           33.33N 105.69W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Propane Tanks loose and in the floodwaters.

0302 PM     Flash Flood      Ruidoso                 33.33N 105.68W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Fast moving water and Debris over Mechem.

0306 PM     Flash Flood      1 WNW Ruidoso           33.33N 105.69W
07/08/2025                   Lincoln            NM   Public

            Home impacted by floodwaters.

0306 PM     Flash Flood      1 ENE Ruidoso           33.33N 105.67W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Eagle Bridge Over topped.

0308 PM     Flash Flood      1 WNW Ruidoso           33.33N 105.69W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Swiftwater team needed for car trapped in
            water with occupants.

0309 PM     Flash Flood      Ruidoso                 33.34N 105.68W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Mechem shut down by flows out of Brady
            Canyon at this location.

0313 PM     Flash Flood      1 WNW Ruidoso           33.33N 105.69W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Home flooding. Occupant trapped.

0314 PM     Flash Flood      1 NNW Ruidoso           33.34N 105.69W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Range Rover Swept away, unoccupied house
            flooding.

0315 PM     Flash Flood      2 NNE Ruidoso           33.35N 105.67W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Heavy flows across road.

0318 PM     Flash Flood      2 SSE Alto              33.37N 105.67W
07/08/2025                   Lincoln            NM   Public

            Road closed, heavy flows out of Alpine
            Village.

0319 PM     Flash Flood      1 NNE Ruidoso           33.35N 105.67W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Road closed. Heavy flows coming out of Cedar
            Creek.

0324 PM     Flash Flood      2 SSE Alto              33.37N 105.67W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Water flowing through storefront.

0325 PM     Flash Flood      1 W Hollywood           33.32N 105.66W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Water over the road. Sudderth Closed.

0326 PM     Flash Flood      Hollywood               33.33N 105.63W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Gavilan Bridge Overtopped by flows.

0326 PM     Flash Flood      1 NE Ruidoso            33.34N 105.66W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Water and debris over Paradise and Starlite.
            Car stuck in flows.

0329 PM     Flash Flood      1 ENE Ruidoso           33.33N 105.67W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Video of house floating down river behind
            Downshift brewing.

0330 PM     Flash Flood      1 WNW Ruidoso           33.33N 105.69W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Corrects previous flash flood report from 1
            WNW Ruidoso. Hummingbird Lane and Slay Road
            are washed out. Houses are in the water.

0335 PM     Flash Flood      2 NE Ruidoso            33.36N 105.66W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Road closed due to fast moving flooding.

0336 PM     Flash Flood      Hollywood               33.33N 105.64W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Water flowing through at least 5 homes.

0338 PM     Flash Flood      Hollywood               33.33N 105.64W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Water over baseball field and hesco baskets.

0343 PM     Flash Flood      1 ENE Hollywood         33.33N 105.62W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Occupied car washed into bridge. Swiftwater
            rescues underway.

0344 PM     Flash Flood      1 W Hollywood           33.32N 105.65W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Father and two children washed away. SW
            crews in pursuit.

0349 PM     Flash Flood      Hollywood               33.33N 105.63W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Multiple rescues underway at Gavilan Trailer
            Park. Homes starting to be moved by water.

0405 PM     Flash Flood      1 W Hollywood           33.32N 105.65W
07/08/2025                   Lincoln            NM   Emergency Mngr

            RV destroyed. People trapped in debris.

0411 PM     Flash Flood      1 WSW Ruidoso Downs     33.33N 105.62W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Rescue underway for one person trapped in
            water.

0429 PM     Flash Flood      3 SE Alto               33.37N 105.64W
07/08/2025                   Lincoln            NM   Emergency Mngr

            Elderly female trapped in home in need of
            rescue from flood waters.

0525 PM     Flash Flood      1 ENE Ruidoso Downs     33.34N 105.59W
07/08/2025                   Lincoln            NM   Emergency Mngr

            1 adult 2 children trapped and needing
            rescue via LMTV.

0527 PM     Flash Flood      Ruidoso Downs           33.33N 105.61W
07/08/2025                   Lincoln            NM   Public

            West end of racetrack compromised.

&&
Local storm report, Jul 8, 8:34 PM MDT, 5 hours 58 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albuquerque NM
834 PM MDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Gst     19 S Bingham            33.61N 106.40W
07/08/2025  M58 MPH          Socorro            NM   Mesonet

            Mesonet station WSM44 Tower 6 (WSMR).

0505 PM     Tstm Wnd Gst     20 S Bingham            33.61N 106.42W
07/08/2025  M64 MPH          Socorro            NM   Mesonet

            Mesonet station WSM43 Little Burro (WSMR).

0539 PM     Tstm Wnd Gst     15 NW Carrizozo         33.77N 106.10W
07/08/2025  M83 MPH          Socorro            NM   Mesonet

            Mesonet station BCHN5 Carrizozo 15 NW
            (Chupadera).

0555 PM     Tstm Wnd Gst     13 SE Tolar             34.30N 103.80W
07/08/2025  M61 MPH          Roosevelt          NM   AWOS

            AWOS station K4MR Tolar 12 SE.

0515 PM     Tstm Wnd Gst     19 WSW Oscuro           33.40N 106.36W
07/08/2025  M61 MPH          Lincoln            NM   Mesonet

            Mesonet station WSM06 Pole 616 (WSMR).

0515 PM     Tstm Wnd Gst     5 WSW Oscuro            33.45N 106.13W
07/08/2025  M62 MPH          Lincoln            NM   Mesonet

            Mesonet station WSM30 Phillips Hill (WSMR).

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:49 PM MDTSevere Thunderstorm WarningABQChaves41 min
Jul 8, 7:28 PM MDTSpecial Weather StatementABQ32 min
Jul 8, 10:39 PM MDTHeat AdvisoryABQMcKinley, San Juan20 hr
Jul 9, 10:51 AM MDTHeat AdvisoryABQBernalillo, Cibola, McKinley, Sandoval, San Juan, Socorro and 2 more32 hr

Nearby

Flood Watches in New Mexico, 2025Every flood watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.